# SDR DALA2016012200531

- Difficulty date: December 28, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1194-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL SKIN FROM BS 1194 -1212 BETWEEN BEAM NR 5 AT C3 DOOR.  AFT CARGO DOOR WAS REPLACED DUE TO EXCESSIVE DAMAGE.
